# SDR DHL97807002

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Puncture
- Location: Ws 63.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH WINDS AND RAIN BLEW A STEEL WORK STAND INTO CONTACT WITH THE AIRCRAFT RIGHT WING AT  XFS 63.75D, JUST INBD OF FUEL TANK ACCESS PLATE. PUNCTURE 6.375 X 1.75.  CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED PER SRM 57-2-1.
